# SDR USAA951266

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947.6
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND CORRODED AREAS AROUND NUTPLATE HOLES, .50 INCH BY .50 INCH, FLOOR BEAM BS 947.6, LBL 24 TO RBL 6 (6 PLACES).  INSTALLED NEW T-CAP SECTION, RBL 37 INCHES TO LBL 60 INCHES, REPAIRED PER TR 53-10-05C, WEIGHT ADDED 3.6 POUNDS AT BS 947.5.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
